# SDR ABXA20140515175

- Difficulty date: May 15, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 368533390988203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 43 AT DRAIN CHANNEL BEAM STATION 676 HAS SEVERAL AREAS OF CORROSION.  REMOVED CORRODED DRAIN CHANNEL, FIVE EACH AT STATION 676.  FABRICATED NEW CHANNEL IAW REA B563-60987 & B563-60967.  INSTALLED NEW DRAIN CHANNEL IAW SRM 51-40-02.  PN 368-53-33-90988-203, 205, 207, 209, PART NAME DRAIN CHANNEL, CORRODED.  FS & BS LOCATION ON ACFT 680 FLOOR, EXACT STRINGER & WS LOCATION RBL 33 TO LBL 76.  ACFT WAS GNDED.
